Lancaster EPrints

Two ideals of an algebra closely related to its Frattini ideal

Towers, David (1980) Two ideals of an algebra closely related to its Frattini ideal. Archiv der Mathematik, 35 (1). pp. 112-120. ISSN 0003-889X

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Archiv der Mathematik
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50027
Deposited By: ep_importer_pure
Deposited On: 29 Sep 2011 11:35
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:43
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/50027

Actions (login required)

View Item